# SDR 3EJA202510240001

- Difficulty date: September 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N868JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 15,420 hours, 10,911 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 65430087
- Condition: Failed
- Location: Zone 700
- Part time: 15,420 hours, 10,911 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

32 - LANDING GEAR AFTER TAKE OFF LANDING GEAR RETRACTED AND LIGHTS EXTINGUISHED A FEW SECONDS LATER NOSE GEAR SHOWED UNLOCK THEN DOWN AND GREEN LIGHT, NOSE GEAR IS NOT RETRACTED WITH GEAR LEVER IN POSITION.  R & R LT & RT NLG UPLOCK ROLLER BRACKETS AND NLG UPLOCK SWITCH.
